# SDR AALA980126

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - KRUEGER FLAP RT WING, UPPER SECTION HAS MODERATE CORROSION ON RIBS AND SKIN INTERNALLY.  REMOVED AND REPLACED KRUEGER FLAP WITH SERVICEABLE PART PER SRM 51-72-10-0.  FIT CHECK AND OPS CHECK PERFORMED ON E-58 NR 2376654.  (X)
